# SDR QXEA2018052200183

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 40,107 hours, 42,294 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START,  FLT ATTEND. IN THE REAR OF AIRCRAFT REPORTED A STRONG FUEL ODOR.  REMOVED FROM SERVICE.  PERFORMED GVI OF THE NR 2 ENGINE FOR LEAKS,  NO DEFECTS NOTED.  PERFORMED GVI OF AFT EQUIPMENT BAY, NO DEFECTS NOTED.  GROUND RAN ACFT MULTIPLE TIMES WITH PROPS OUT OF FEATHER AND BLEEDS ON, NO ODORS NOTED. ACFT OK FOR SERVICE. AIRCRAFT RETURNED TO SERVICE.
